# SDR DALA2017061204711

- Difficulty date: June 10, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N951DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53361
- Aircraft time: 41,067 hours, 33,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1CD EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED THE LIGHT IAW MM.  OPERATION CHECKED GOOD.
